# SDR SWIA202055778

- Difficulty date: November 10, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54568-690-53-21-1168  MXCODEID49801-PR - DAMAGE TO FUSELAGE LOWER SKIN PANEL AND UPPER SKIN PANEL.  PERFORMED TEMPORARY REPAIR PER REO 690-53-21-1168 REV -- DATED 2019-11-17. PERMANENT REPAIR DUE IN 2000 FLIGHT HOURS.  DUE BY TAT 31576.5., PART NUMBER:   - , SERIAL NUMBER: 15161, POSITION:    (C-CHECK) RO 2/1/2021   REPAIRED  FUSELAGE LOWER SKIN PANEL AND UPPER SKIN REF REO 690-53-21-1286 REV -- DATED 2020-12-28.  COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
